# SDR VNAA20250529023

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036142005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AND ATTACH FLANGE FS1047.00 BTW STGR 24L-26L AT AFT CARGO COMPARTMENT .  EVALUATED DAMAGE ON FRAME AND ATTACH FLANGE FS1047.00 BTW STGR 24L-26L AT AFT CARGO COMPARTMENT ITS NOT ALLOWED PER CRJ900  SRM 53-61-06-101-003-A02 AND REPAIRED PER REO 690-53-61-1592 REV - -
